Affordable Access

Publisher Website

Random Fixed-Point Theorems and Approximation in Cones

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
185
Issue
2
Identifiers
DOI: 10.1006/jmaa.1994.1256
Disciplines
  • Mathematics

Abstract

Abstract A very general random fixed point theorem is first proved. As applications, some random approximation theorems and random fixed-point theorems are obtained. Recent results due to Itoh [ J. Math. Anal. Appl. 67 (1979), 261-273], Lin [ Proc. Amer. Math. Soc. 103 (1988), 502-506], and Xu [ Proc. Amer. Math. Soc. 110 (1990), 495-500] either are improved or are direct consequences of our results. The stochastic versions of the recent results of Lin [1988] and Li [ Proc. Amer. Math. Soc. 97 (1986), 277-280] are also given.

There are no comments yet on this publication. Be the first to share your thoughts.